# SDR DALA2017032802534

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 79,858 hours, 36,519 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE INTERNAL FUSELAGE,  CORROSION WAS FOUND ON THE SHEAR TIE, BS 880, STRINGER 30 JUST AFT OF GROUND AIR CONNECTION.  REPAIRED THE SHEAR TIE IAW DWG 140N2002 AND SRM 53-30-07.
